# SDR CALA2013102992460

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 38,346 hours, 16,570 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF FLUID LEAK FROM VICINITY OF HYD SERVICE PANEL TO TAIL OF AIRCRAFT.  BOTH LINES TO BRAKE VLV ON WW CEILING CENTERLINE LEAKING.  TIGHTENED BOTH LINES NO LEAKS NOTED.
